# SDR CALA2017041000946

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SPOTS OF CORROSION BY THE DOOR LINER LOWER SNAP CLIPS (AFT AND FWD CLIP BTM.) NON ROUTINE COMPLETED SEE WIP AND TASK'S FOR WORK ACCOMPLISHED. ALL WORK DONE IN ACCORDANCE WITH ECRA 5232-01161.
